Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. Satake
Title: Algebraic structures of bounded symmetric domains
Additional book information: Iwanami Shoten and Princeton University Press, 1980, x + 317 pp. ISBN 0-691-08271-5.

Review Information:

Reviewer: Adam Koranyi
Journal: Bull. Amer. Math. Soc. 24 (1991), 387-389
DOI: https://doi.org/10.1090/S0273-0979-1991-16041-6